# SDR HALA2010112000551

- Difficulty date: November 20, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767322
- Aircraft serial: 23277
- Aircraft time: 70,799 hours, 31,511 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 727810C
- Part serial: 1607
- Condition: Faulty
- Location: Apu
- Part time: 16,463 hours, 3,227 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU SHUTDOWN AT GATE.  PERFORMED APU BITE. NO FAULTS NOTED.  RESTARTED APU -  
COULD NOT GET GENERATOR ONLINE.  REPLACED APU GCU PER AMM 24-22-02.  NO HELP.  RE-INSTALLED ORGINAL APU GCU PER AMM 24-22-02.  REPLACED APU GENERATOR PER AMM 24-21-01.  OPS AND LEAK CHECK GOOD.
